Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 8927248, 8 pages
http://dx.doi.org/10.1155/2016/8927248
Research Article

Spatial Tail Dependence and Survival Stability in a Class of Archimedean Copulas

1UFR-SEG, Université Ouaga II, 12 BP 417, Ouagadougou 12, Burkina Faso
2FSEG, Université des SSG, BP 2575, Bamako, Mali
3UFR-ST, Université de Koudougou, BP 376, Koudougou, Burkina Faso

Received 27 February 2016; Accepted 17 May 2016

Academic Editor: Radko Mesiar

Copyright © 2016 Diakarya Barro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates properties of extensions of tail dependence of Archimax copulas to high dimensional analysis in a spatialized framework. Specifically, we propose a characterization of bivariate margins of spatial Archimax processes while spatial multivariate upper and lower tail dependence coefficients are modeled, respectively, for Archimedean copulas and Archimax ones. A property of stability is given using convex transformations of survival copulas in a spatialized Archimedean family.